RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Nelin. Dinam.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Nelin. Dinam., 2009, Volume 5, Number 4, Pages 455–462 (Mi nd105)  

New superintegrable system on a sphere

A. V. Borisov, A. A. Kilin, I. S. Mamaev

Institute of Computer Science

Abstract: We consider the motion of a material point on the surface of a sphere in the field of $2n+1$ identical Hooke centers (singularities with elastic potential) lying on a great circle. Our main result is that this system is superintegrable. The property of superintegrability for this system has been conjectured by us in [3], where the structure of a superintegral of arbitrarily high odd degree in momemnta was outlined. We also indicate an isomorphism between this system and the one-dimensional $N$-particle system discussed in the recent paper [13] and show that for the latter system an analogous superintegral can be constructed.

Keywords: superintegrable systems, systems with a potential, Hooke center.

Full text: PDF file (214 kB)

Document Type: Article
UDC: 531.38
MSC: 70Hxx, 70H06, 70G65, 37J35, 70F10
Received: 03.08.2009

Citation: A. V. Borisov, A. A. Kilin, I. S. Mamaev, “New superintegrable system on a sphere”, Nelin. Dinam., 5:4 (2009), 455–462

Citation in format AMSBIB
\Bibitem{BorKilMam09}
\by A.~V.~Borisov, A.~A.~Kilin, I.~S.~Mamaev
\paper New superintegrable system on a sphere
\jour Nelin. Dinam.
\yr 2009
\vol 5
\issue 4
\pages 455--462
\mathnet{http://mi.mathnet.ru/nd105}


Linking options:
  • http://mi.mathnet.ru/eng/nd105
  • http://mi.mathnet.ru/eng/nd/v5/i4/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Нелинейная динамика
    Number of views:
    This page:98
    Full text:34
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019